FEBROL DS

FEBROL DS

FEBROL DS

FEBROL DS (Paracetamol) is a 60ml Suspension that relieves fever and pain.

FEBROL DS

Package contains:

60 ml suspension.

Composition:

Each 5m1 contains:

Paracetamol B.P 250mg

Indications:

For the treatment of mild to moderate pain and as an antipyretic.

For the symptomatic relief of headache, migraine, neuralgia, toothache and teething pains, sore throat, rheumatic aches and pains, influenza, feverishness, and feverish colds.

CONTRA-INDICATIONS:

FEBROL DS is contraindicated in patients with known hypersensitivity to paracetamol.

PRECAUTIONS AND WARNINGS:

FEBROL DS should be used with caution in severe hepatic or renal dysfunction.

Most reports of adverse reactions to paracetamol relate to overdosage with the drug.

PREGNANCY:

The safe use of FEBROL DS during pregnancy has not been established.

There is epidemiological evidence of safety of paracetamol in human pregnancy.

It doesn’t cause the gastrointestinal side-effects often seen after standard doses of aspirin.

Dosage:

Adults: 2 to 4 teaspoonfuls

Children 6-12 years: 1 to 2 teaspoonfuls

Under 6 years: 1/2 to 1 teaspoonful

It is recommended that FEBROL Suspension be used in this age group. Dosage may be repeated up to 4-times a day with an interval of 4 hours.

FEBROL DS back

Precautions:

Store below 30°C.

Protect from light and moisture.

Use on medical advice.

Keep out of reach of children.

SHAKE WELL BEFORE USE.

Manufacturing:

It is manufactured by Barrett Hodgson Pakistan (Pvt) Ltd. https://barretthodgson

Buy online at: https://www.servaid

By: Bahaar Abdullah

hi I'm Bill :)

Leave a comment

Your email address will not be published.